# SDR AALA20121217042

- Difficulty date: December 17, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 40,968 hours, 16,655 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: 5622771
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SJU - CREW REPORTED FLAP ASYMMETRY INDICATION.  EMERGENCY DECLARED FLIGHT LANDED SJU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND F4 PROXIMITY RETRACT SWITCH FAULTY.  REMOVED AND REPLACED PROXIMITY SW S174.  SYSTEM GROUND CHECK NORMAL OPERATION.
